Advertisement

Sur la convergence absolue de certaines integrales

  • T. Jeulin
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 920)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    BLACKWELL D., DUBINS L.E.: A converse to the dominated convergence theorem. (Ill. J. of Math., t. 7, 1963, 508–514).MathSciNetzbMATHGoogle Scholar
  2. [2]
    JEULIN T.: Semi-martingales et grossissement d'une filtration. (L. N. in Math. 833, 1980, 44–45).MathSciNetzbMATHGoogle Scholar
  3. [3]
    VARBERG D.E.: Equivalent gaussian measures with a particularly simple Radon—Nikodym derivative. (Ann. Math. Stat. 38, 1967, 1027–1030).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • T. Jeulin
    • 1
  1. 1.Laboratoire de ProbabilitésUniversite Paris VIParis Cedex

Personalised recommendations